Skip to Content

Been on qysimia 4 months when nails stopped growing. Anyone noticed this effect?

Responses (2)

elizabethsmalcom 25 Apr 2016

It could be from a vitamin deficiency. I thought it was happening to me but I also bite my nails. My doctor worried that I wasn't getting enough vitamins and so I have to take supplements every day since I've been on Qysmia to make sure I don't become deficient. Maybe just get a general hair, skin, and nail growth vitamin? But I've been fine since I've kept up with my regimen

The88269 22 Jan 2017

Qsymia has topamax in it which can have a side effect of causing hair loss and weakening/ deadening your nail growth. I have come across both problems while on just straight up topamax, this may be why your nails aren't growing like before.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions